# SDR R61A201511250909

- Difficulty date: November 25, 2015
- Submitted: December 13, 2015
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 23,648 hours, 18,368 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Bolt
- Part number: NAS621231D
- Condition: Corroded
- Location: Spoiler Pcu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT SPOILER NR 5 PCU BOLT IS CORRODED.  MAINTENANCE R & R RT SPOILER NR 5 PCU BOLT IAW AMM 27-65-01, PN NAS 6212-31D, BOLT.
